MathSciNet Relay Station
MathSciNet bibliographic data
MR1359695 (97a:16086) 16W50 (16S60 16S90)
Oystaeyen, Fred Van; Willaert, Luc Grothendieck topology, coherent sheaves and Serre's theorem for schematic algebras. J. Pure Appl. Algebra 104 (1995), no. 1, 109–122.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement